MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT M/39 +6 TO FIT IN 39 CUP; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. HUMERAL INSERT M/39 +6 TO FIT IN 39 CUP; SHOULDR PROSTH, REVERSE CONFIG
Model Number HUMERAL INSERT M/39 +6 TO FIT IN 39 CUP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 19-may-2026, a sales representative reported via email that an arthrex reverse total shoulder arthroplasty (rtsa) system was explanted during a revision procedure.Upon examination of the removed humeral components, the ar-9502f-39cpc arthrex univers reverse suture cup, 39 (neutral), was observed to be loose from the ar-9501-06p arthrex univers reverse humeral stem, size 6, while the humeral stem remained firmly seated in the humeral canal without evidence of loosening.Additionally, the front surface of the baseplate and the backside of the ar-9564-2439-lat glenosphere 39 +4 lat/24 were noted to be covered with a white/beige substance.There was a reported concern for a possible associated infection.All arthrex implants, including the glenosphere and the polyethylene component, ar-9503m-06 humeral insert, m/39/+6, were removed.The surgical site was irrigated, and a temporary spacer was placed.Additional information was received on 28-may-2026: the revision procedure was performed due to suspected implant loosening and infection.The onset of symptoms following the initial surgery is unknown; however, the patient reported pain prior to revision.Pre-operative assessment indicated concern for infection, including elevated white blood cell count and imaging suggestive of implant loosening.The following arthrex implants were also removed during the procedure include: ar-9582-30 modular post for augmented mgs baseplate 30 mm, ar-9580-2410 baseplate 24 mm 10° full oblique, two ar-9563-24 peripheral screws (5.5 x 24 mm), and one ar-9563-20 peripheral screw (5.5 x 20 mm).During the procedure, intraoperative cultures and specimens were collected; results are pending.A white/beige substance observed on the implants was also sent for analysis, with results pending.Aside from the reported suturecup loosening, no other implants were identified as abnormal, and no visible signs of wear or corrosion were noted.The original reverse total shoulder arthroplasty was performed on (b)(6) 2023 at a different facility by a different surgeon.The revision procedure was completed without immediate complications.No arthrex products were implanted during the revision.Postoperatively, the patient received an antibiotic spacer.A subsequent procedure is planned for spacer removal, at which time a revision reverse total shoulder arthroplasty is intended.Additional surgery is anticipated.

Brand Name
HUMERAL INSERT M/39 +6 TO FIT IN 39 CUP
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25375328
Report Number1220246-2026-03182
Device Sequence Number9187924
Product Code PHX
UDI-Device Identifier00888867061279
UDI-Public(01)00888867061279(11)211101(17)261031(10)21.02258
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHUMERAL INSERT M/39 +6 TO FIT IN 39 CUP
Device Catalogue NumberAR-9503M-06
Device Lot Number21.02258
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown